# SDR USAA2011031791088

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 29,074 hours, 18,575 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 5A1696
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 9466 - CLT - ODOR - ON CLIMBOUT SMELLED DIRTY SOCK GYM ROOM ODOR IN CABIN AND COCKPIT.  STOPPED CLIMB AT 25,000 FT.  RETURNED TO FIELD.  ENTIRE CREW SMELLED AND TASTED ODOR - FIRST OFFICER COUGHING, AFT FLIGHT ATTENDANT MOVED FROM JUMPSEAT TO GET AWAY FROM ODOR.  ONCE ON GROUND ENTIRE CREW FELT EFFECTS OF EXPOSURE TO ODOR.  TROUBLESHOT TO OIL LEAKING INTO RIGHT ENGINE SPINNER FRONT CONE.  REMOVED AND REPLACED LOW PRESSURE TURBINE (LPT) SHAFT SEALS PER AMM 72-55-00-960-002.  COMPLETED ECS DECONTAMINATION JOB CARD 26L00021004.
